MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM 4.0 CONSOLE; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NIM4CM01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intra-op, placed the stim on the nerve, but got no response.They double checked the tube and electrode and still had no response.The user then resected further on the nerve and increased the stim, still getting no response.User removed the thyroid using his knowledge and checked again, this time the device was getting a response.Trivantage tube was being used.It was a larger tube than is ideal for the size of the patient.Surgery was extended for less than an hour.There was no impact to the patient.The user used size 7 for the procedure.There was no trouble shooting done except increasing the stimulus, lowering threshold, checking tube placement, and ensuring electrode were placed correctly.Facility did not change the tube mid-case.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are:serial/lot-unk nown.Img code:g02005 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM 4.0 CONSOLE
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key25239577
Report Number1045254-2026-00717
Device Sequence Number16077512
Product Code GWF
UDI-Device Identifier00763000528577
UDI-Public(01)00763000528577(11)250710
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K200759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNIM4CM01
Device Catalogue NumberNIM4CM01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/21/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age42 YR
Patient SexFemale
Patient Weight58 KG